Spotting question... please read and help!! Confused and Irritated!!!! - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 1 Old 04-06-2010, 12:55 PM - Thread Starter
 
Sammerson0814's Avatar
 
Join Date: Apr 2010
Location: Orlando, Fl
Posts: 82
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi! I'm new here and I have a question. I am on the generic version of Ortho Tri Cyclen Lo. Sunday was ecaxtly one week until im supposed to start my "pill period" or withdrawal bleeding. I spotted on Sunday just at one time when I wiped did i notice it, and then that was it. My last cycle was normal, except for I had no PMS sympotoms before it, but after up until now i have had the worse PMS symptoms. I have been s bloated and tires and moody. My boobs are sore and i have had a dull crampy feeling on and off in my lower back. I know these are all also side effects of birth control too so im really confused and annoyed. I know i just have to wait but I was wondering if anyone could give me some opinions if this ever happened to them?

Also, i have never spotted on the pill before. I have been taking this pill for some time now and I never had this issue before.

working full time waiting for him to propose
Sammerson0814 is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off